(18.206.187.91) 您好!臺灣時間:2021/05/19 00:13
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果

詳目顯示:::

我願授權國圖
: 
twitterline
研究生:施仁傑
研究生(外文):Jen-Chieh Shih
論文名稱:單純複形與行列式環的重數
論文名稱(外文):The simplicial complexes and the multiplicity of determinantal rings
指導教授:王心如
指導教授(外文):Hsin-Ju Wang
學位類別:碩士
校院名稱:國立中正大學
系所名稱:數學研究所
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2001
畢業學年度:89
語文別:中文
論文頁數:34
中文關鍵詞:單純複形重數
外文關鍵詞:simplicial complexesmultiplicity
相關次數:
  • 被引用被引用:0
  • 點閱點閱:114
  • 評分評分:
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:0
我們令K是一個體與X是一個佈於K的m ×n矩陣。
再令R=K[X]與I是一個由X中(r+1) ×(r+1)子行列式所生成的理想。
自從1950年,有一些方法證明了上面的公式,然而,這些方法卻都不容易瞭解。
本篇論文中我們使用了單純複形去簡化我們的難度。
我們就可以很迅速地計算R的重數。

Let K be a field and X be a generic m ×n matrix over K.
Let R=K[X] and I be the ideal generated by the (r+1) ×(r+1) minors of X.
There are several ways to prove the above formula since 1950,
however, they are not easy to understand.
In this paper, we use the simplicial complexes to simplify our difficulty.
We are able to quickly calculate the multiplicity of R.

1. Introduction 2
2. Basic theory of the Stanley-Reisner rings 8
2.1 Simplicial complexes -----------------------------------8
2.2 Stanley-Reisner rings and f-vecters -------------------10
2.3 Hilbert series of the Stanley-Reisner rings -----------11
3. The multiplicity of determinantal ideals 17
3.1 The multiplicity of ideals generated by 2 ×2 minors --17
3.2 The multiplicity of ideals generated by 3 ×3 minors --23
3.3 The multiplicity of ideals generated by maximal minors 28
4. Bibliography 32

[1] W. Bruns and J. Herzog, Cohen-Macaulay Rings, Cambridge University Press, 1993.
[2] J. Herzog and N.V. Trung, Grobner bases and multiplicity of determinantal and pfaffian ideals, Adv. in Math, 96(1992), 1-37
[3] H. Matsumura, Commutative ring theory, Cambridge University Press, 1986.
[4] G.Z. Giambelli, Risoluzione del problema generale numerativo per gli spazi plurisecanti di una curva algebraica, Mem. Acad. Sci. Torino (2) 59, 433-508, 1909.
[5] T.-Y Huang, Hilbert Functions of Projective Varieties Defined by Maximal Minors of m by m+1 Matrices, Chia-Yi, 2000
[6] C.-S Yu, Hilbert Functions of Projective Varieties Defined by Maximal Minors of 2 by n Matrices, Chia-Yi, 2000
[7] S.-F Yang, Hilbert Polynomials of Certain Pfaffian Ideals, Chia-Yi, 2001
[8] D.-Y Yan, Hilbert functions of projective varieties defined by 2 by 2 minors of m ×n matrices, Chia-Yi, 2001

QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top